MathSciNet Relay Station
MathSciNet bibliographic data
MR505313 (58 #21497) 02DXX (02-02 02C15)
Schütte, Kurt Proof theory. Translated from the revised German edition by J. N. Crossley. Grundlehren der Mathematischen Wissenschaften, Band 225. Springer-Verlag, Berlin-New York, 1977. xii+299 pp. ISBN: 3-540-07911-4
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement